Sabatini, Marco
Hopf bifurcation from infinity
Rendiconti del Seminario Matematico della Università di Padova, Tome 78 (1987) , p. 237-253
Zbl 0644.34037 | MR 934515 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1987__78__237_0

Bibliographie

[1] J. Auslander - P. Seibert, Prolongations and stability in Dynamical Systems, Ann. Inst. Fourier, 14 (1964), pp. 237-267. Numdam | MR 176180 | Zbl 0128.31303

[2] N.P. Bathia - G.P. Szegö, Stability theory of Dynamical systems, Die Grund. der Math. Wiss. in Einz., 161, Springer-Verlag, Berlin (1970). MR 289890

[3] M.L. Cartwright - H.P.F. Swinnerton Dyer, Boundedness theorems for some second order differential equations I, Ann. Pol. Math., 29 (1974), pp. 233-258. MR 355191 | Zbl 0292.34023

[4] M.L. Cartwright - H.P.F. Swinnerton Dyer, The boundedness of solutions of systems of differential equations, Coll. Math. Soc. J. Bolyai, (M. Farkas ed.), 15, pp. 121-130, North-Holland, Amsterdam (1975). MR 473332 | Zbl 0361.34028

[5] L. Cesari, Asymptotic behavior and stability problems in ordinary differential equations, Erg. der Math., 16, Springer-Verlag, Berlin (1963). Zbl 0111.08701

[6] J. Dugundji, Topology, Allyn and Bacon, Boston (1971). MR 478089 | Zbl 0397.54003

[7] J.R. Graef, On generalized Liénard equation with negative dumping, Jour. Diff. Eq., 12 (1972), pp. 34-62. MR 328200 | Zbl 0254.34038

[8] J. Hale - L.T. Magalhaes - W.M. Oliva, An introduction to infinite dimensional dynamical systems. Geometric theory, Applied Math. Sc., 48, Springer-Verlag, Berlin (1984). MR 725501 | Zbl 0533.58001

[9] A. Lins - W. De Melo - C.C. Pugh, On Liénard's equation, in Lecture Notes on Math., « Geometry and Topology », (J. Palis, M. Do Carmo ed.), 597, pp. 335-357, Springer-Verlag, Berlin (1977). MR 448423 | Zbl 0362.34022

[10] L. Malaguti, Preprint, Univ. of Modena (1986).

[11] F. Marchetti - P. Negrini - L. Salvadori - M. Scalia, Liapunov direct method in approaching bifurcations problems, Ann. Mat. Pura Appl., (IV) 102 (1976), pp. 211-226. MR 445076 | Zbl 0332.34047

[12] G. Sansone - R. Conti, Equazioni differenziali non lineari, Ediz. Cremonese, Roma (1956). MR 88607 | Zbl 0075.26803

[13] T. Yoshizawa, Stability theory by Liapunov' second method, The Math. Soc. of Japan, Tokyo (1966). MR 208086 | Zbl 0144.10802

[14] Zhang Zhifen (Chang Chifen), Dokl. Akad. Nauk. U.S.S.R., 119 (1958), pp. 659-662.

[15] Zhang Zhifen, Proof of the uniqueness theorems of limit cycles of generalized Liénard equations, Quad. Ist. Mat. U. Dini, Univ. di Firenze (1985).